MedElevator Войти в исследования
← Поиск публикаций
Respirology case reports · 2020

Eosinophilic airway inflammation and eosinophilic chronic rhinosinusitis during nivolumab and ipilimumab.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Watanabe Hirofumi, Asada Kazuhiro, Shirai Toshihiro, Torii Hiroko, Yoshimura Koji, Kusafuka Kimihide

Аннотация

Immune-related adverse events (irAEs) are induced by immune checkpoint inhibitors (ICIs) which are administered for many cancers. There are many irAEs such as endocrine abnormalities, interstitial lung disease, and colitis. However, irAEs associated with type 2 (T2) inflammation are less known. We herein report a 71-year-old woman who developed eosinophilic airway inflammation and eosinophilic chronic rhinosinusitis (ECRS) simultaneously during combination therapy with nivolumab and ipilimumab for renal cell carcinoma. After two cycles of therapy, she developed cough and nasal congestion with high level of fractioned exhaled nitric oxide and blood eosinophil count, and nasal polyps with eosinophil infiltration in bilateral nasal cavities. She was diagnosed with eosinophilic airway inflammation and ECRS, and treated with corticosteroid inhalation, steroid nasal spray, and nasal irrigation, resulting in symptom reduction. Although they are relatively rare irAEs of ICIs, clinicians should consider these diseases associated with T2 inflammation and treat appropriately.